# SDR QXEA2014042900355

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG YOKE ASSY HAS CHAFING ON OTBD FWD SIDE OF YOKE APPROXIMATELY 9" TO 10" FROM CENTERLINGE OF TOP LUG OF YOKE ASSY.  CHAFING DAMAGE ON OTBD FWD SIDE OF RT MLG YOKE REMOVED REF HORIZON TASK CARD SB84-26-11, REV A DATED 4/5/14. PERFORMED P/T INSP. ON RT MLG OTBD FWD SIDE OF YOKE BLEND OUT IAW SB84-26-11, W/O 163201, DATED 4/5/14 AND ASTM E14171E1417M-13, REV 13, DATED 8/12/13 NO DEFECTS NOTED.  NDT REPORT ATTACHED. 4FLAP PEENDED REWORKED AREA OF OTB FWD SIDE OF RT MLG YOKE REF HORIZON TC SB84-26-11, REV A. CLEANED AND RESTORED FINISH TO REWORKED AREA OF OTBD FWD SIDE OF RT MLG YOKE REF HORIZON TC SB84-26-11.  STAMPED YOKE WITH SB IAW HORIZON TC SB84-26-11, REV A.
